UM

Browse/Search Results:  1-1 of 1 Help

Filters                    
Selected(0)Clear Items/Page:    Sort:
Numerical solution for multi-dimensional Riesz fractional nonlinear reaction–diffusion equation by exponential Runge–Kutta method Journal article
Journal of Applied Mathematics and Computing, 2020,Volume: 62,Issue: 1-2,Page: 449-472
Authors:  Zhang,Lu;  Sun,Hai Wei
Favorite |  | TC[WOS]:4 TC[Scopus]:3 | Submit date:2021/03/09
Exponential Runge–kutta Method  Matrix Exponential  Riesz Fractional Reaction–diffusion Equation  Shift-invert Lanczos Method  Toeplitz Structure